# SDR A6WA200260003

- Difficulty date: February 11, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bac 146200A
- Aircraft serial: E2043
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1489
- Part serial: JC318
- Condition: Cracked
- Location: Nr 3
- Part time: 1,341 hours, 1,620 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MAIN WHEEL HAS PIECE MISSING FROM WHEEL ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED NR 3 MAIN WHEEL ASSEMBLY.
